MAUDE Adverse Event Report: TELEFLEX, INC. PILLING; INSTRUMENTS, SURGICAL, CARDIOVASCULAR

TELEFLEX, INC. PILLING; INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number IPN915270
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device would stick and not punch.

Brand Name
PILLING
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
TELEFLEX, INC.
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19380415
Report Number19380415
Device Sequence Number7549386
Product Code DWS
UDI-Device Identifier14026704697943
UDI-Public(01)14026704697943
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/03/2024
Report Date (Section F) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN915270
Device Catalogue NumberDP-40K
Device Lot Number74J2301268
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight80 KG
Patient RaceWhite
Date Report Sent to FDA05/03/2024